MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Customer will consult her dr.Before replace the product.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 255, 245, 191, 232 and 187 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 148 mg/dl.Customer stated that there were changes in her medication over the last few months and since the changes occurred, her readings have been high.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back-to-back blood test was not performed by the customer.The product is stored according to specification in a pajama drawer.The test strip lot manufacturer's expiration date is 05/31/2020, and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8231743
Report Number1000113657-2019-00017
Device Sequence Number215350
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2020
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV3041
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY